Yıl 2018, Cilt 47, Sayı 4, Sayfalar 813 - 820 2018-08-01

$q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order

Asena Çetinkaya [1] , Yaşar Polatoğlu [2]

8 18

We introduce a new class of harmonic function $f$, that is subclass of planar harmonic mapping associated with $q-$difference operator. Let $h$ and $g$ are analytic functions in the open unit disc $\mathbb{D}=\{ z\,:\,|z|<1 \}$. If $f=h+\bar{g}$ is the solution of the non-linear partial differential equation $w_q(z)=\dfrac{D_q g(z)}{D_q h(z)}=\dfrac{\bar{f}_\bar{z}}{f_z}$ with $|w_q(z)|<1$, $w_q(z)\prec b_1 \dfrac{1+z}{1-qz}$ and $h$ is $q-$convex function of complex order, then the class of such functions are called $q-$harmonic functions for which analytic part is $q-$convex functions of complex order denoted by $\mathcal{S}_{ \mathcal{H}\mathcal{C}_q(b)}$. Obviously that the class $\mathcal{S}_{ \mathcal{H}\mathcal{C}_q(b)}$ is the subclass of $\mathcal{S}_\mathcal{H}$. In this paper, we investigate properties of the class $\mathcal{S}_{ \mathcal{H}\mathcal{C}_q(b)}$ by using subordination techniques.
$q-$difference operator, $q-$harmonic mapping, $q-$convex function of complex order
  • Andrews, G.E. Applications of basic hypergeometric functions, SIAM Rev. 16 (1974), 441- 484.
  • Çetinkaya, A. and Mert, O. A certain class of harmonic mappings related to functions of bounded boundary rotation, Proc. of 12th Symposium on Geometric Function Theory and Applications (2016), 67-76.
  • Duren, P. Harmonic mappings in the plane, Cambridge Tracts in Math. 2004.
  • Fine, N.J. Basic hypergeometric series and applications, Math. Surveys Monogr. 1988.
  • Gasper, G. and Rahman, M. Basic hypergeometric series, Cambridge University Press, 2004.
  • Goodman, A.W. Univalent functions Volume I and II, Polygonal Pub. House, 1983.
  • Jack, I.S. Functions starlike and convex of order $\alpha$, J. Lond. Math. Soc. (2), 3 (1971), 469-474.
  • Jackson, F.H. On $q-$functions and a certain difference operator, Trans. Roy. Soc. Edin. 46 (1908), 253-281.
  • Jackson, F.H. On $q-$difference integrals, Quart. J. Pure Appl. Math. 41 (1910), 193-203.
  • Kac, V. and Cheung, P. Quantum calculus, Springer, 2001.
  • Lewy, H. On the non-vanishing of the Jacobian in certain one-to-one mappings, Bull. Amer. Math. Soc. 42 (1936), 689-692.
  • Polatoglu, Y., Aydogan, M. and Mert, O. Some properties of $q-$convex functions of complex order, Sarajevo J. Math. Submitted, 2016.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü Matematik
Yazarlar

Yazar: Asena Çetinkaya (Sorumlu Yazar)

Yazar: Yaşar Polatoğlu

Bibtex @araştırma makalesi { hujms452853, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {813 - 820}, doi = {}, title = {\$q-\$Harmonic mappings for which analytic part is \$q-\$convex functions of complex order}, key = {cite}, author = {Polatoğlu, Yaşar and Çetinkaya, Asena} }
APA Çetinkaya, A , Polatoğlu, Y . (2018). $q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order. Hacettepe Journal of Mathematics and Statistics, 47 (4), 813-820. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/452853
MLA Çetinkaya, A , Polatoğlu, Y . "$q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order". Hacettepe Journal of Mathematics and Statistics 47 (2018): 813-820 <http://dergipark.gov.tr/hujms/issue/38872/452853>
Chicago Çetinkaya, A , Polatoğlu, Y . "$q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order". Hacettepe Journal of Mathematics and Statistics 47 (2018): 813-820
RIS TY - JOUR T1 - $q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order AU - Asena Çetinkaya , Yaşar Polatoğlu Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 813 EP - 820 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics $q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order %A Asena Çetinkaya , Yaşar Polatoğlu %T $q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Çetinkaya, Asena , Polatoğlu, Yaşar . "$q-$Harmonic mappings for which analytic part is $q-$convex functions of complex order". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 813-820.